# SDR R61A201910201191

- Difficulty date: October 20, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17087229001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SUPPORT IS CORRODED AT FR 80 BETWEEN STRINGERS 27R AND 28R. REMOVED AND REPLACED SUPPORT AT FR 80
BETWEEN STRINGERS 27R AND 28R REF. EMB SRM 51-40-08. RESTORED SURFACE PROTECTION ON SUPPORT AT FR 80 BETWEEN STRINGERS 27R AND 28R, REF SRM
51-23-06, CPM 51-25-00. A/C REMAINS IN CHECK.
